# SDR AALA201711249015

- Difficulty date: November 22, 2017
- Submitted: November 24, 2017
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 31,077 hours, 10,935 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Fitting
- Condition: Damaged
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE AT TWO PLACES ON THE LOWER SURFACE OF THE FLOORBEAM FITTING AT FRAME 16 AND -Y1292.  REPLACED THE FLOORBEAM FITTING IAW  ESO 34001,  51-20-01, REPAIR 1.  AIRCRAFT WAS GROUNDED.
